×

Monotone iterative technique for a nonlinear integral equation. (English) Zbl 0878.45006

The monotone iterative technique is used to prove the existence of positive solutions to nonlinear integral equations of Volterra type. In a special case the author proves the uniqueness of the solution.
Reviewer: L.Hącia (Poznań)

MSC:

45M20 Positive solutions of integral equations
45G10 Other nonlinear integral equations
45L05 Theoretical approximation of solutions to integral equations
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bear, J., Dynamics of Fluids in Porous Media (1972), Amer. Elsevier: Amer. Elsevier New York
[2] Constantin, A., Solutions globales d′équations différentielles perturbées, C. R. Acad. Sci. Paris, 320, 1319-1322 (1995) · Zbl 0839.34002
[3] Constantin, A., Topological transversality: Application to an integrodifferential equation, J. Math. Anal. Appl., 197, 855-863 (1996) · Zbl 0855.45006
[4] Dieudonné, J., Foundations of Modern Analysis (1969), Academic Press: Academic Press New York
[5] Okrasinski, W., On a non-linear convolution equation occurring in the theory of water percolation, Ann. Polon. Math., 37, 223-229 (1980) · Zbl 0451.45004
[6] Sansone, G.; Conti, R., Non-linear Differential Equations (1964), Pergamon: Pergamon New York · Zbl 0128.08403
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.